# SDR AALA20101129TUL09

- Difficulty date: November 29, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 34,460 hours, 14,168 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 5 SLAT DAMAGED ON LEADING EDGE FROM BIRD STRIKE.  INSTALLED FLUSH DOUBLER REPAIR ON RIGHT WING NUMBER 5 SLAT LEADING EDGE PER SRM 57-42-01-2R-5.
